System of generalized hierarchical variational inequality problems

Authors

  • Salahuddin .

Abstract

In this study, we discussed the solution of a system of generalized hierarchical variational inequality problems in Hilbert spaces by using the concepts of Mainge$'$s. We also discussed some applications.

Downloads

Published

2019-06-05

How to Cite

., S. (2019). System of generalized hierarchical variational inequality problems. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 10(2), 69-82. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/540

Issue

Section

Research Article